Banach Journal of Mathematical Analysis
The Banach Journal of Mathematical Analysis (BJMA) is published by Duke University Press on behalf of the Tusi Mathematical Research Group.
BJMA is a peer-reviewed quarterly electronic journal publishing papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and operator theory and all modern related topics. BJMA normally publishes survey articles and original research papers numbering 14 pages or more in the journal’s style. Shorter papers may be submitted to the Annals of Functional Analysis or Advances in Operator Theory.
Advance publication of articles online is available.
Top downloads over the last seven days
- ISSN: 1735-8787 (electronic)
- Publisher: Duke University Press
- Discipline(s): Mathematics
- Full text available in Euclid: 2007--
- Access: Articles older than 5 years are open
- Euclid URL: https://projecteuclid.org/bjma
MR Citation Database MCQ (2017): 0.52
JCR (2017) Impact Factor: 0.625
JCR (2017) Five-year Impact Factor: 0.781
JCR (2017) Ranking: 192/309 (Mathematics); 204/252 (Applied Mathematics)
Eigenfactor: Banach Journal of Mathematical Analysis
SJR/SCImago Journal Rank (2017): 0.628
Indexed/Abstracted in: Academic OneFile, Business Source Alumni Edition, Business Source Complete, Business Source Corporate Plus, Business Source Elite, Business Source Premier, Business Source: Main Edition, Current Contents—Physical, Chemical & Earth Sciences, Expanded Academic ASAP, MathSciNet, Science Citation Index Expanded, Scopus, and zbMATH
Best Paper Award 2019Volume 12, Number 2 (2018)